# SDR SWIA202265611

- Difficulty date: April 19, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 44,520 hours, 37,987 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT BAGGAGE BAY OUTBOARD/AFT INTER-COSTAL "BAGGAGE BAY DOOR CURTAIN" CUT INTO FROM DOOR CABLE.  FLAGGED     (C-CHECK RO 5/16/2022)    REPLACED AFT BAGGAGE BAY DOOR CUTOUT CROSSMEMBER BETWEEN APPROX. FS574.00 AND FS621.00. REF DWG# 601R35050 REV AC AND CRJ-200 SRM 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY
